Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 676470, 11 pages
http://dx.doi.org/10.1155/2014/676470
Research Article

New Oscillation Criteria for Third-Order Nonlinear Mixed Neutral Difference Equations

1Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
2Department of Mathematics, Faculty of Education and Languages, Amran University, Amran, Yemen

Received 8 September 2013; Accepted 14 November 2013; Published 10 February 2014

Academic Editors: C. Bai, Y. Fu, W. Klingenberg, and P. K. Sahoo

Copyright © 2014 Elmetwally Mohammed Elabbasy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, M. Bohner, S. R. Grace, and D. O’Regan, Discrete Oscillation Theory, Hindawi Publishing, New York, NY, USA, 2005.
  2. S. Elayadi, An Introduction to Difference Equations, Springer, New York, NY, USA, 3rd edition, 2005.
  3. I. Gyori and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Clarendon Press, Oxford, UK, 1991.
  4. T. H. Hilderbrandt, Introduction to the Theory of Integration, Academic Press, New York, NY, USA, 1963.
  5. W. G. Kelly and A. C. Peterson, Difference Equations, An Introduction with Applications, Academic Press, New York, NY, USA, 1991.
  6. B. Baculikova and J. Dzurina, “Oscillation of third-order neutral differential equations,” Mathematical and Computer Modelling, vol. 52, pp. 215–226, 2010. View at Google Scholar
  7. B. Baculíková, E. M. Elabbasy, S. H. Saker, and J. Džurina, “Oscillation criteria for third-order nonlinear differential equations,” Mathematica Slovaca, vol. 58, no. 2, pp. 201–220, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. C. G. Philos, “On the existence of nonoscillatory solutions tending to zero at for differential equations with positive delays,” Archiv der Mathematik, vol. 36, no. 1, pp. 168–178, 1981. View at Publisher · View at Google Scholar · View at Scopus
  9. R. P. Agarwal, S. R. Grace, and D. O’Regan, “On the oscillation of certain third-order difference equations,” Advances in Difference Equations, vol. 3, pp. 345–367, 2005. View at Google Scholar
  10. E. Schmeidel, “Oscillatory and asymptotically zero solutions of third order difference equations with quasi differences,” Opuscula Mathematica, vol. 26, pp. 361–369, 2006. View at Google Scholar
  11. S. H. Saker, J. O. Alzabut, and A. Mukheimer, “On the oscillatory behavior for a certain class of third order nonlinear delay difference equations,” Electronic Journal of Qualitative Theory of Differential Equations, no. 67, pp. 1–16, 2010. View at Google Scholar · View at Scopus
  12. B. Selvaraj and I. M. A. Jaffer, “On the oscillation of the solution to third order nonlinear difference equations,” The Journal of Mathematics and Computer Science, vol. 7, pp. 873–876, 2010. View at Google Scholar
  13. E. Thandapani, M. Vijaya, and T. Li, “On the oscillation of third order half-linear neutral type difference equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 76, pp. 1–13, 2011. View at Google Scholar
  14. M. F. Aktas, A. Tiryaki, and A. Zafer, “Oscillation of the third-order nonlinear delay difference equations,” Turkish Journal of Mathematics, vol. 36, pp. 422–436, 2012. View at Google Scholar
  15. B. Selvaraj, P. Mohankumar, and A. Balasubramanian, “Oscillatory solutions of certain third order non-linear difference equations,” International Journal of Nonlinear Science, vol. 14, pp. 216–219, 2012. View at Google Scholar
  16. S. H. Saker, “Oscillation of a certain class of third order nonlinear difference equations,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 35, pp. 651–669, 2012. View at Google Scholar
  17. B. Selvaraj, P. Mohankumar, and V. Ananthan, “Oscillatory and non oscillatory behavior of neutral delay difference equations,” International Journal of Nonlinear Science, vol. 13, pp. 472–474, 2012. View at Google Scholar
  18. E. M. Elabbasy, M. Y. Barsom, and F. S. AL-dheleai, “Oscillation properties of third order nonlinear delay difference equations,” European International Journal of Science and Technology, vol. 2, pp. 97–116, 2013. View at Google Scholar